MathSciNet Relay Station
MathSciNet bibliographic data
MR1662269 (2000m:58033) 58E30 (53C05 58D20 58E20 70G65)
Castrillón López, Marco; Ratiu, Tudor S.; Shkoller, Steve Reduction in principal fiber bundles: covariant Euler-Poincaré equations. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2155–2164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement